MathSciNet Relay Station
MathSciNet bibliographic data
MR2179585 (2006i:35190) 35K57 (35D05 35D10 35K45 35K50)
Le, Dung Global existence for a class of strongly coupled parabolic systems. Ann. Mat. Pura Appl. (4) 185 (2006), no. 1, 133–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement